# SDR SWAA2021082517000

- Difficulty date: January 26, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 12,212 hours, 5,361 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED WTB FAIRING 192BL DUE TO DELAMINATION ON LE OF PNL / ACCOMPLISHED PERMANENT REPAIR IAW SRM 51-70-05 INSTALLED FAIRING 192BL IAW AMM 47-31-02. (SEE SA-M 326 ATTACHED: A755268)
